# SDR ULX2004F00013

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N223LA
- Make and model: Snias AS350B2
- Aircraft serial: 3278
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: N18401
- Condition: Worn
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSHES FOUND WORN ON BRUSH CHECK.
